# SDR DALA2017020201009

- Difficulty date: February 1, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 52,281 hours, 27,743 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED, STA 1365 ON PREVIOUS REPAIR.  REPAIRED IAW SRM 53-10-02.
